# SDR DALA2022092606280

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 69,127 hours, 25,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8709777) DURING INSPECTION FOUND EMERGENCY LIGHTS AT L1 DOOR INOP. R/R EMERGENCY LIGHT BATTERY PACK AT L1 DOOR IAW B737 AMM 33-51. OPS CHK OK.
